# SDR HALA2017060500136

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 23275
- Aircraft time: 91,652 hours, 35,809 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Gasket
- Condition: Torn
- Location: Fuel Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL DISAGREE - PROG2 DISPLAYED ON CDU SCRATCHPAD WITH TOTALIZATOR FUEL DIFFERENTIAL - 4.2 BELOW CALCULATED. AFTER LANDING FA'S REPORTED STRONG FUEL ODOR IN REAR CABIN.// REMOVED BYPASS & INLET MANIFOLD FROM #2 ENG FUEL PUMP & MEC. FOUND INLET MANIFOLD GASKET ON MEC TORN. REPLACED MEC MANIFOLD INLET GASKET & RE-INSTALLED BYPASS & INLET MANIFOLD PER AMM 73-11-01-404--018-G00 & AMM 73-21-01-404-032-G00. OPERATED NR 2 ENG PER AMM 71-00-00-802. NO LEAKS NOTED ON GROUND. OK TO CONTINUE.
